I took amoxicillin twice a day for seven days (I know, I know -- you're thinking you know where this is going), and I've been on Yasmin or a generic of Yasmin for five or so years now. Two days after finishing the antibiotics, I had sex. Stupidly, we didn't use any barrier protection, but he withdrew prior to ejaculating.
What are your thoughts on whether Plan B is warranted in this circumstance? I really don't want to get pregnant, but I also know EC has quite a few hormones in it.
Thanks so much for any assistance or advice.
Posts: 3 | From: usa | Registered: Oct 2008
| IP: Logged |
Honestly, the best person to ask this is your pharmacist - and really they should have told you whether or not it could change effectiveness of the pill. Given you're on the pill and used withdrawal correctly from what I can tell you still should be fine protection-wise, but best to just call and check in with your pharmacist anyway to be on the safe side.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3429 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.